Publicacions Matemàtiques

Techniques complexes d'étude d'E.D.O.

D. Cerveau, D. Garba Belko, and R. Meziani

Full-text: Open access

Abstract

We relate some properties of complexifications of real analytic foliations with problems such that existence of first integrals or convergent normalizations. Holomorphic diffeomorphisms having an invariant real foliation play a crucial role.

Article information

Source
Publ. Mat., Volume 52, Number 2 (2008), 473-502.

Dates
First available in Project Euclid: 5 August 2008

Permanent link to this document
https://projecteuclid.org/euclid.pm/1217964243

Mathematical Reviews number (MathSciNet)
MR2436735

Zentralblatt MATH identifier
1156.37005

Subjects
Primary: 34A26: Geometric methods in differential equations 37F75: Holomorphic foliations and vector fields [See also 32M25, 32S65, 34Mxx] 32M25: Complex vector fields

Keywords
Real analytic foliation holomorphic foliation Levi-flat submanifold

Citation

Cerveau, D.; Garba Belko, D.; Meziani, R. Techniques complexes d'étude d'E.D.O. Publ. Mat. 52 (2008), no. 2, 473--502. https://projecteuclid.org/euclid.pm/1217964243


Export citation

References

  • M. Berthier, D. Cerveau, et A. Lins Neto, Sur les feuilletages analytiques réels et le problème du centre, J. Differential Equations 131(2) (1996), 244\Ndash266.
  • D. Burns et X. Gong, Singular Levi-flat real analytic hypersurfaces, Amer. J. Math. 121(1) (1999), 23\Ndash53.
  • D. Cerveau et J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque 97, Société Mathématique de France, Paris (1982), 193 pp.
  • D. Cerveau et R. Moussu, Groupes d'automorphismes de $(\mathbb{C},0)$ et équations différentielles $y\,dy+\dotsb=0$, Bull. Soc. Math. France 116(4) (1988), 459\Ndash488 (1989).
  • D. Garba Belko, Analytic foliations and center problem, Hokkaido Math. J. 30(3) (2001), 519\Ndash536.
  • J. K. Hale et H. Koçak, “Dynamics and bifurcations”, Texts in Applied Mathematics 3, Springer-Verlag, New York, 1991.
  • M. Hukuhara, T. Kimura, et T. Matuda, “Equations différentielles ordinaires du premier ordre dans le champ complexe”, Publications of the Mathematical Society of Japan 7, The Mathematical Society of Japan, Tokyo, 1961.
  • A. Lins Neto, Construction of singular holomorphic vector fields and foliations in dimension two, J. Differential Geom. 26(1) (1987), 1\Ndash31.
  • F. Loray, Feuilletages holomorphes à holonomie résoluble, Thèse, Université de Rennes 1 (1994).
  • J. Martinet et J.-P. Ramis, Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. École Norm. Sup. (4) 16(4) (1983), 571\Ndash621 (1984).
  • J. Martinet et J.-P. Ramis, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Inst. Hautes Études Sci. Publ. Math. 55 (1982), 63\Ndash164.
  • J.-F. Mattei et R. Moussu, Holonomie et intégrales premières, Ann. Sci. École Norm. Sup. (4) 13(4) (1980), 469\Ndash523.
  • R. Moussu, Une démonstration géométrique d'un théorème de Lyapunov-Poincaré, in: “Bifurcation, ergodic theory and applications” (Dijon, 1981), Astérisque 98–99, Soc. Math. France, Paris, 1982, pp. 216\Ndash223.
  • I. Nakai, The classification of curvilinear angles in the complex plane and the groups of $\pm$ holomorphic diffeomorphisms, Ann. Fac. Sci. Toulouse Math. (6) 7(2) (1998), 313\Ndashs334.
  • E. Paul, Feuilletages holomorphes singuliers à holonomie résoluble, J. Reine Angew. Math. 514 (1999), 9\Ndash70.
  • J.-M. Trépreau, Discrimination analytique des difféomorphismes résonnants de $(\mathbb{C},0)$ et réflexion de Schwarz, Astérisque 284 (2003), 271\Ndash319.